# SDR DALA2022122788423

- Difficulty date: December 25, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 509 hours, 60 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE. 2R.  COULD NOT DUPLICATE FAULT.
